Side Effects Of Ipill

I-pill is an emergency contraceptive pill which is used to prevent a pregnancy after the sexual act has occurred. Since it is a hormonal pill, it causes side effects such as vaginal bleeding, nausea, breast tenderness, abdominal pain, headache, weight gain, mood swings, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How effective are the withdrawal method and I-pill?

Query: Hi doctor, I had unprotected sex and took I-pill within 8 hrs. I am regular with 28 to 30 day cycle. I do not know about my fertility. What are the chances for my pregnancy? We used only withdrawal method.  Read Full »


Dr. Garima Sawhney

Answer: Hi, Welcome to icliniq.com. You said that you had unprotected intercourse and within eight hours you took I-pill. So, the chances of you getting pregnant are very less, as I-pill prevents 50% to 80% chance of getting pregnant. But, simultaneously I-pill does have certain side effects like delayed pe...  Read Full »

Delayed periods after safe sex. Shall we go for pregnancy test?

Query: Hi doctor, I had protected sex before 10 days of my period using condom. He did not ejaculate inside me. Before that day while having some foreplay a little amount of semen spilled near my vaginal area. Next day I took i-pill for safety concern. But I did not get my periods yet. Today is my due. I a...  Read Full »


Dr. Garima Sawhney

Answer: Hi, Welcome to icliniq.com. There are very less chance of becoming pregnant as you had protected sex as well as you took i-pill within 24 hours of sex. Second thing, you can have irregular one or two cycle or your periods might get delayed as you have taken i-pill. You can do pregnancy test at hom...  Read Full »

Is red watery bleeding a matter of concern regarding pregnancy?

Query: Hi doctor, My girlfriend is 20 years old. She had periods from 24th to 29th. We had sex on the 31st and she had an I-pill after two hours of sex. She got bleeding on the 2nd of the following month and it lasted for four days. I thought it was of I-pill extra hormones Then for two months she missed h...  Read Full »


Dr. Garima Sawhney

Answer: Hi, Welcome to icliniq.com. Whatever happens to her is the side effect of I-pill only. We need to rule out pregnancy also as I-pill only prevents 50% of pregnancy rate. First do the test serum beta hCG to rule out pregnancy and then we will discuss further management. For further information consu...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.